Jump to content

Palinopsia - Hands


Recommended Posts

Hi there,

 

This is the latest symptom that I received roughly 1 week ago and my HPPD hit me 3 weeks ago.

 

I'm really unsure why I started to notice this after a while and it has increased a lot lately. Maybe it has something to do with the Ativan which calmed my anxiety so my brain could focus on finding another issue instead. I haven't used any bensodiazepines the latest 80 hours but I'm still anxiety free, which just feels completly wrong. Maybe I'm getting uncomfortably numb for some reason. (It's way better than anxiety attacks though).

 

It has gotten to the point that these after-images as with my hands all the time. When I'm at the computer, I see them flying all around at the keyboard. Hell, even when I'm walking I see my the after-images of my feet, so I'll have to keep my head up high.

 

When I'm socializing this is a problem as I use a lot of body language, and so do family and some friends too. So at some point I'm just heavily focused on these damn moving hands that are everywhere which is giving me a hard time to focus on the conversation.

 

Is anyone else here dealing with after-images that is really bad when it comes to fast movements? And have you had any success to decrease this symptom? Over time or with medication/supplies.

 

Thank you very much,

 

Best Regards,

Link to comment
Share on other sites

The first few months I had blobs and after images in my field of vision that were creating burning sensations in my brain. This subsided over time. I credit time and staying away from drugs for this. I still have after images after 17 months of HPPD but they are nowhere near as intense as they were the first 6 months.

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.